| Model Number |
0998-00-0800-52 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cardiosave intra-aortic balloon pump (iabp) is leaking helium gas.No patient involved.No harm was reported.The fse was dispatched to evaluate the unit.It was reported that screen showing helium is empty.Fse couldnt get screen to show an empty bottle.Full bottle on machine and half bottle also on site.Fse tried both bottles and both showing to have gas on analog display and digital.There was a slight leak when unit was in the cart, maybe down to o-ring.Replaced this o-ring and completed leak checks.All within manual specifications.Functional tests done and seen to pass.Completed repair successfully.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.